# SDR AALA200802670

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 24,057 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT SEAT ROW 33 TO 41HJ INOPERATIVE.  REPLACED CONNECTOR AT SEAT 33HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
